• Previous Article
    Random dynamics of fractional nonclassical diffusion equations driven by colored noise
  • DCDS Home
  • This Issue
  • Next Article
    Existence and multiplicity of periodic solutions to an indefinite singular equation with two singularities. The degenerate case
July  2019, 39(7): 4127-4136. doi: 10.3934/dcds.2019166

Stability and separation property of radial solutions to semilinear elliptic equations

Department of Mathematics, Tokyo Institute of Technology, Tokyo 152-8551, Japan

Received  October 2018 Revised  January 2019 Published  April 2019

We study stability and separation property of solutions to Hénontype equations. In particular, assuming separation property of radial solutions, we shall show the stability of solutions. Moreover, we shall also study those properties of solutions to generalized Eddington equations.

Citation: Shoichi Hasegawa. Stability and separation property of radial solutions to semilinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (7) : 4127-4136. doi: 10.3934/dcds.2019166
References:
[1]

M. Badiale and G. Tarantello, A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics, Arch. Ration. Mech. Anal., 163 (2002), 259-293. doi: 10.1007/s002050200201. Google Scholar

[2]

S. Bae, Separation structure of positive radial solutions of a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 194 (2003), 460-499. doi: 10.1016/S0022-0396(03)00172-4. Google Scholar

[3]

S. Bae, Infinite multiplicity and separation structure of positive solutions for a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 200 (2004), 274-311. doi: 10.1016/j.jde.2003.11.006. Google Scholar

[4]

S. Bae, Positive entire solutions of semilinear elliptic equations with quadratically vanishing coefficient, J. Differential Equations, 237 (2007), 159-197. doi: 10.1016/j.jde.2007.03.003. Google Scholar

[5]

S. Bae, Entire solutions with asymptotic self-similarity for elliptic equations with exponential nonlinearity, J. Math. Anal. Appl., 428 (2015), 1085-1116. doi: 10.1016/j.jmaa.2015.03.036. Google Scholar

[6]

S. Bae and T.-K. Chang, On a class of semilinear elliptic equations in $ \mathbb{R}^{n}$, J. Differential Equations, 185 (2002), 225-250. doi: 10.1006/jdeq.2001.4162. Google Scholar

[7]

S. Bae and Y. Naito, Existence and separation of positive radial solutions for semilinear elliptic equations, J. Differential Equations, 257 (2014), 2430-2463. doi: 10.1016/j.jde.2014.05.042. Google Scholar

[8]

S. Bae and Y. Naito, Separation structure of radial solutions for semilinear elliptic equations with exponential nonlinearity, Discrete Contin. Dyn. Syst., 38 (2018), 4537-4554. doi: 10.3934/dcds.2018198. Google Scholar

[9]

C. Chen and H. Wang, Liouville theorems for the weighted Lane-Emden equation with finite Morse indices, Math. Methods Appl. Sci., 40 (2017), 4674-4682. Google Scholar

[10]

E. N. DancerY. Du and Z. Guo, Finite Morse index solutions of an elliptic equation with supercritical exponent, J. Differential Equations, 250 (2011), 3281-3310. doi: 10.1016/j.jde.2011.02.005. Google Scholar

[11]

Y. DengY. Li and F. Yang, On the positive radial solutions of a class of singular semilinear elliptic equations, J. Differential Equations, 253 (2012), 481-501. doi: 10.1016/j.jde.2012.02.017. Google Scholar

[12]

L. Dupaigne and A. Farina, Stable solutions of $-\Delta u = f(u)$ in $ \mathbb{R}^{N}$, J. Eur. Math. Soc. (JEMS), 12 (2010), 855-882. doi: 10.4171/JEMS/217. Google Scholar

[13]

A. Farina, On the classification of solutions of the Lane-Emden equation on unbounded domains of $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 87 (2007), 537-561. doi: 10.1016/j.matpur.2007.03.001. Google Scholar

[14]

A. Farina, Stable solutions of $-\Delta u = e^{u}$ on $ \mathbb{R}^{N}$, C. R. Math. Acad. Sci. Paris, 345 (2007), 63-66. doi: 10.1016/j.crma.2007.05.021. Google Scholar

[15]

A. Farina, Some symmetry results and Liouville-type theorems for solutions to semilinear equations, Nonlinear Anal., 121 (2015), 223-229. doi: 10.1016/j.na.2015.02.004. Google Scholar

[16]

A. FarinaB. Sciunzi and E. Valdinoci, Bernstein and De Giorgi type problems: New results via a geometric approach, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 7 (2008), 741-791. Google Scholar

[17]

C. Gui, Positive entire solutions of the equation $\Delta u+f(x,u) = 0$, J. Differential Equations, 99 (1992), 245-280. doi: 10.1016/0022-0396(92)90023-G. Google Scholar

[18]

C. GuiK.-M. Ni and X. Wang, On the stability and instability of positive steady states of a semilinear heat equation in $ \mathbb{R}^{n}$, Comm. Pure Appl. Math., 45 (1992), 1153-1181. doi: 10.1002/cpa.3160450906. Google Scholar

[19]

C. GuiK.-M. Ni and X. Wang, Further study on a nonlinear heat equation, J. Differential Equations, 169 (2001), 588-613. doi: 10.1006/jdeq.2000.3909. Google Scholar

[20]

H. HajlaouiA. Harrabi and F. Mtiri, Liouville theorems for stable solutions of the weighted Lane-Emden system, Discrete Contin. Dyn. Syst., 37 (2017), 265-279. doi: 10.3934/dcds.2017011. Google Scholar

[21]

D. D. Joseph and T. S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1972/73), 241-269. doi: 10.1007/BF00250508. Google Scholar

[22]

Y. Li, Asymptotic behavior of positive solutions of equation $\Delta u+K(x)u^{p} = 0$ in $ \mathbb{R}^{N}$, J. Differential Equations, 95 (1992), 304-330. doi: 10.1016/0022-0396(92)90034-K. Google Scholar

[23]

Y. Li, On the positive solutions of the Matukuma equation, Duke Math. J., 70 (1993), 575-589. doi: 10.1215/S0012-7094-93-07012-3. Google Scholar

[24]

Y. LiuY. Li and Y. Deng, Separation property of solutions for a semilinear elliptic equation, J. Differential Equations, 163 (2000), 381-406. doi: 10.1006/jdeq.1999.3735. Google Scholar

[25]

Y. Miyamoto, Intersection properties of radial solutions and global bifurcation diagrams for supercritical quasilinear elliptic equations, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 16, 24 pp. doi: 10.1007/s00030-016-0359-0. Google Scholar

[26]

Y. Miyamoto and K. Takahashi, Generalized Joseph-Lundgren exponent and intersection properties for supercritical quasilinear elliptic equations, Arch. Math. (Basel), 108 (2017), 71-83. doi: 10.1007/s00013-016-0969-0. Google Scholar

[27]

W.-M. Ni and S. Yotsutani, On Matukuma's equation and related topics, Proc. Japan Acad. Ser. A Math. Sci., 62 (1986), 260-263. doi: 10.3792/pjaa.62.260. Google Scholar

[28]

W.-M. Ni and S. Yotsutani, Semilinear elliptic equations of Matukuma-type and related topics, Japan J. Appl. Math., 5 (1988), 1-32. doi: 10.1007/BF03167899. Google Scholar

[29]

J. I. Tello, Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation, J. Math. Anal. Appl., 324 (2006), 381-396. doi: 10.1016/j.jmaa.2005.12.011. Google Scholar

[30]

S. Villegas, Asymptotic behavior of stable radial solutions of semilinear elliptic equations in $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 88 (2007), 241-250. doi: 10.1016/j.matpur.2007.06.004. Google Scholar

[31]

X. Wang, On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590. doi: 10.1090/S0002-9947-1993-1153016-5. Google Scholar

[32]

E. Yanagida, Structure of radial solutions to $\Delta u+K(|x|)|u|^{p-1}u=0$ in $ \mathbb{R}^{N}$, SIAM J. Math. Anal., 27 (1996), 997-1014. doi: 10.1137/0527053. Google Scholar

show all references

References:
[1]

M. Badiale and G. Tarantello, A Sobolev-Hardy inequality with applications to a nonlinear elliptic equation arising in astrophysics, Arch. Ration. Mech. Anal., 163 (2002), 259-293. doi: 10.1007/s002050200201. Google Scholar

[2]

S. Bae, Separation structure of positive radial solutions of a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 194 (2003), 460-499. doi: 10.1016/S0022-0396(03)00172-4. Google Scholar

[3]

S. Bae, Infinite multiplicity and separation structure of positive solutions for a semilinear elliptic equation in $ \mathbb{R}^{n}$, J. Differential Equations, 200 (2004), 274-311. doi: 10.1016/j.jde.2003.11.006. Google Scholar

[4]

S. Bae, Positive entire solutions of semilinear elliptic equations with quadratically vanishing coefficient, J. Differential Equations, 237 (2007), 159-197. doi: 10.1016/j.jde.2007.03.003. Google Scholar

[5]

S. Bae, Entire solutions with asymptotic self-similarity for elliptic equations with exponential nonlinearity, J. Math. Anal. Appl., 428 (2015), 1085-1116. doi: 10.1016/j.jmaa.2015.03.036. Google Scholar

[6]

S. Bae and T.-K. Chang, On a class of semilinear elliptic equations in $ \mathbb{R}^{n}$, J. Differential Equations, 185 (2002), 225-250. doi: 10.1006/jdeq.2001.4162. Google Scholar

[7]

S. Bae and Y. Naito, Existence and separation of positive radial solutions for semilinear elliptic equations, J. Differential Equations, 257 (2014), 2430-2463. doi: 10.1016/j.jde.2014.05.042. Google Scholar

[8]

S. Bae and Y. Naito, Separation structure of radial solutions for semilinear elliptic equations with exponential nonlinearity, Discrete Contin. Dyn. Syst., 38 (2018), 4537-4554. doi: 10.3934/dcds.2018198. Google Scholar

[9]

C. Chen and H. Wang, Liouville theorems for the weighted Lane-Emden equation with finite Morse indices, Math. Methods Appl. Sci., 40 (2017), 4674-4682. Google Scholar

[10]

E. N. DancerY. Du and Z. Guo, Finite Morse index solutions of an elliptic equation with supercritical exponent, J. Differential Equations, 250 (2011), 3281-3310. doi: 10.1016/j.jde.2011.02.005. Google Scholar

[11]

Y. DengY. Li and F. Yang, On the positive radial solutions of a class of singular semilinear elliptic equations, J. Differential Equations, 253 (2012), 481-501. doi: 10.1016/j.jde.2012.02.017. Google Scholar

[12]

L. Dupaigne and A. Farina, Stable solutions of $-\Delta u = f(u)$ in $ \mathbb{R}^{N}$, J. Eur. Math. Soc. (JEMS), 12 (2010), 855-882. doi: 10.4171/JEMS/217. Google Scholar

[13]

A. Farina, On the classification of solutions of the Lane-Emden equation on unbounded domains of $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 87 (2007), 537-561. doi: 10.1016/j.matpur.2007.03.001. Google Scholar

[14]

A. Farina, Stable solutions of $-\Delta u = e^{u}$ on $ \mathbb{R}^{N}$, C. R. Math. Acad. Sci. Paris, 345 (2007), 63-66. doi: 10.1016/j.crma.2007.05.021. Google Scholar

[15]

A. Farina, Some symmetry results and Liouville-type theorems for solutions to semilinear equations, Nonlinear Anal., 121 (2015), 223-229. doi: 10.1016/j.na.2015.02.004. Google Scholar

[16]

A. FarinaB. Sciunzi and E. Valdinoci, Bernstein and De Giorgi type problems: New results via a geometric approach, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 7 (2008), 741-791. Google Scholar

[17]

C. Gui, Positive entire solutions of the equation $\Delta u+f(x,u) = 0$, J. Differential Equations, 99 (1992), 245-280. doi: 10.1016/0022-0396(92)90023-G. Google Scholar

[18]

C. GuiK.-M. Ni and X. Wang, On the stability and instability of positive steady states of a semilinear heat equation in $ \mathbb{R}^{n}$, Comm. Pure Appl. Math., 45 (1992), 1153-1181. doi: 10.1002/cpa.3160450906. Google Scholar

[19]

C. GuiK.-M. Ni and X. Wang, Further study on a nonlinear heat equation, J. Differential Equations, 169 (2001), 588-613. doi: 10.1006/jdeq.2000.3909. Google Scholar

[20]

H. HajlaouiA. Harrabi and F. Mtiri, Liouville theorems for stable solutions of the weighted Lane-Emden system, Discrete Contin. Dyn. Syst., 37 (2017), 265-279. doi: 10.3934/dcds.2017011. Google Scholar

[21]

D. D. Joseph and T. S. Lundgren, Quasilinear Dirichlet problems driven by positive sources, Arch. Rational Mech. Anal., 49 (1972/73), 241-269. doi: 10.1007/BF00250508. Google Scholar

[22]

Y. Li, Asymptotic behavior of positive solutions of equation $\Delta u+K(x)u^{p} = 0$ in $ \mathbb{R}^{N}$, J. Differential Equations, 95 (1992), 304-330. doi: 10.1016/0022-0396(92)90034-K. Google Scholar

[23]

Y. Li, On the positive solutions of the Matukuma equation, Duke Math. J., 70 (1993), 575-589. doi: 10.1215/S0012-7094-93-07012-3. Google Scholar

[24]

Y. LiuY. Li and Y. Deng, Separation property of solutions for a semilinear elliptic equation, J. Differential Equations, 163 (2000), 381-406. doi: 10.1006/jdeq.1999.3735. Google Scholar

[25]

Y. Miyamoto, Intersection properties of radial solutions and global bifurcation diagrams for supercritical quasilinear elliptic equations, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 16, 24 pp. doi: 10.1007/s00030-016-0359-0. Google Scholar

[26]

Y. Miyamoto and K. Takahashi, Generalized Joseph-Lundgren exponent and intersection properties for supercritical quasilinear elliptic equations, Arch. Math. (Basel), 108 (2017), 71-83. doi: 10.1007/s00013-016-0969-0. Google Scholar

[27]

W.-M. Ni and S. Yotsutani, On Matukuma's equation and related topics, Proc. Japan Acad. Ser. A Math. Sci., 62 (1986), 260-263. doi: 10.3792/pjaa.62.260. Google Scholar

[28]

W.-M. Ni and S. Yotsutani, Semilinear elliptic equations of Matukuma-type and related topics, Japan J. Appl. Math., 5 (1988), 1-32. doi: 10.1007/BF03167899. Google Scholar

[29]

J. I. Tello, Stability of steady states of the Cauchy problem for the exponential reaction-diffusion equation, J. Math. Anal. Appl., 324 (2006), 381-396. doi: 10.1016/j.jmaa.2005.12.011. Google Scholar

[30]

S. Villegas, Asymptotic behavior of stable radial solutions of semilinear elliptic equations in $ \mathbb{R}^{N}$, J. Math. Pures Appl. (9), 88 (2007), 241-250. doi: 10.1016/j.matpur.2007.06.004. Google Scholar

[31]

X. Wang, On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590. doi: 10.1090/S0002-9947-1993-1153016-5. Google Scholar

[32]

E. Yanagida, Structure of radial solutions to $\Delta u+K(|x|)|u|^{p-1}u=0$ in $ \mathbb{R}^{N}$, SIAM J. Math. Anal., 27 (1996), 997-1014. doi: 10.1137/0527053. Google Scholar

[1]

Soohyun Bae, Yūki Naito. Separation structure of radial solutions for semilinear elliptic equations with exponential nonlinearity. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4537-4554. doi: 10.3934/dcds.2018198

[2]

Joseph A. Iaia. Localized radial solutions to a semilinear elliptic equation in $\mathbb{R}^n$. Conference Publications, 1998, 1998 (Special) : 314-326. doi: 10.3934/proc.1998.1998.314

[3]

Ruofei Yao, Yi Li, Hongbin Chen. Uniqueness of positive radial solutions of a semilinear elliptic equation in an annulus. Discrete & Continuous Dynamical Systems - A, 2019, 39 (3) : 1585-1594. doi: 10.3934/dcds.2018122

[4]

Zhuoran Du. Some properties of positive radial solutions for some semilinear elliptic equations. Communications on Pure & Applied Analysis, 2010, 9 (4) : 943-953. doi: 10.3934/cpaa.2010.9.943

[5]

Tomás Sanz-Perela. Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian. Communications on Pure & Applied Analysis, 2018, 17 (6) : 2547-2575. doi: 10.3934/cpaa.2018121

[6]

Sara Barile, Addolorata Salvatore. Radial solutions of semilinear elliptic equations with broken symmetry on unbounded domains. Conference Publications, 2013, 2013 (special) : 41-49. doi: 10.3934/proc.2013.2013.41

[7]

Diane Denny. A unique positive solution to a system of semilinear elliptic equations. Conference Publications, 2013, 2013 (special) : 193-195. doi: 10.3934/proc.2013.2013.193

[8]

Paolo Caldiroli. Radial and non radial ground states for a class of dilation invariant fourth order semilinear elliptic equations on $R^n$. Communications on Pure & Applied Analysis, 2014, 13 (2) : 811-821. doi: 10.3934/cpaa.2014.13.811

[9]

Zhengping Wang, Huan-Song Zhou. Radial sign-changing solution for fractional Schrödinger equation. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 499-508. doi: 10.3934/dcds.2016.36.499

[10]

Hwai-Chiuan Wang. Stability and symmetry breaking of solutions of semilinear elliptic equations. Conference Publications, 2005, 2005 (Special) : 886-894. doi: 10.3934/proc.2005.2005.886

[11]

Henri Berestycki, Juncheng Wei. On least energy solutions to a semilinear elliptic equation in a strip. Discrete & Continuous Dynamical Systems - A, 2010, 28 (3) : 1083-1099. doi: 10.3934/dcds.2010.28.1083

[12]

Shota Sato, Eiji Yanagida. Forward self-similar solution with a moving singularity for a semilinear parabolic equation. Discrete & Continuous Dynamical Systems - A, 2010, 26 (1) : 313-331. doi: 10.3934/dcds.2010.26.313

[13]

José F. Caicedo, Alfonso Castro. A semilinear wave equation with smooth data and no resonance having no continuous solution. Discrete & Continuous Dynamical Systems - A, 2009, 24 (3) : 653-658. doi: 10.3934/dcds.2009.24.653

[14]

Dominika Pilarczyk. Asymptotic stability of singular solution to nonlinear heat equation. Discrete & Continuous Dynamical Systems - A, 2009, 25 (3) : 991-1001. doi: 10.3934/dcds.2009.25.991

[15]

Yinbin Deng, Shuangjie Peng, Li Wang. Existence of multiple solutions for a nonhomogeneous semilinear elliptic equation involving critical exponent. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 795-826. doi: 10.3934/dcds.2012.32.795

[16]

Constantin Christof, Christian Meyer, Stephan Walther, Christian Clason. Optimal control of a non-smooth semilinear elliptic equation. Mathematical Control & Related Fields, 2018, 8 (1) : 247-276. doi: 10.3934/mcrf.2018011

[17]

Zongming Guo, Yunting Yu. Boundary value problems for a semilinear elliptic equation with singular nonlinearity. Communications on Pure & Applied Analysis, 2016, 15 (2) : 399-412. doi: 10.3934/cpaa.2016.15.399

[18]

Galina V. Grishina. On positive solution to a second order elliptic equation with a singular nonlinearity. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1335-1343. doi: 10.3934/cpaa.2010.9.1335

[19]

Andrzej Nowakowski. Variational approach to stability of semilinear wave equation with nonlinear boundary conditions. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2603-2616. doi: 10.3934/dcdsb.2014.19.2603

[20]

Shota Sato. Blow-up at space infinity of a solution with a moving singularity for a semilinear parabolic equation. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1225-1237. doi: 10.3934/cpaa.2011.10.1225

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (46)
  • HTML views (118)
  • Cited by (0)

Other articles
by authors

[Back to Top]